# SDR ASAA2016030315760

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,721 hours, 10,797 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED MOMENTARILY THEN RESTORED ITSELF PRIOR TO ANY ACTION.  ACFT GROUNDED.  RT FMC OPS TEST OK.  REF AMM 34-61-00-710-801, NO DEFICIENCIES NOTED IN FAULT HISTORY EITHER.  ETOPS GROUND VERIFICATION COMPLETE.
